MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.45.1455

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2006

Leflunomide-induced pneumonitis in a patient with rheumatoid arthritis.

Hirabayashi Yu, Shimizu Hisahiro, Kobayashi Nobuyuki, Kudo Koichiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Leflunomide is a disease-modifying antirheumatic drug (DMARD) that has been available in Japan since August 2003. Leflunomide-induced interstitial pneumonitis has not been reported as an adverse effect in other countries. We report a suspected case of leflunomide-induced interstitial pneumonitis. A 77-year-old woman with rheumatoid arthritis and a history of methotrexate-induced pneumonitis developed sudden-onset dyspnea on exertion about 2 months after the administration of leflunomide. She maintained a high concentration of an active metabolite of leflunomide for more than 3 weeks after withdrawal of the drug. She did not respond to treatment and died. Leflunomide must be administered with caution to patients with a history of interstitial pneumonitis or drug-induced pneumonitis. If leflunomide-induced pneumonitis is suspected, the plasma concentration must be immediately checked, along with elimination and withdrawal of the medication.

Для цитирования: Hirabayashi Yu, Shimizu Hisahiro, Kobayashi Nobuyuki, Kudo Koichiro. Leflunomide-induced pneumonitis in a patient with rheumatoid arthritis.. Internal medicine (Tokyo, Japan). 2006. DOI: 10.2169/internalmedicine.45.1455.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.